Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 159, NWS State College, PA

June 11, 2011Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2011, 8:41 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 79 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 8:41 PM EDT (00:41 UTC)
Expired
Jun 11, 2011, 10:00 PM EDT
In force
79 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 145 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 9:39 PM EDTTSTM WND DMG4 Se York, PALARGE TREE LIMBS DOWN ON STANYON ST. IN YORK TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS51 KCTP 120041
SVRCTP
PAC071-133-120200-
/O.NEW.KCTP.SV.W.0159.110612T0041Z-110612T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  ADAMSTOWN TO MILLERSVILLE TO RED LION TO LINEBORO...MOVING EAST AT
  25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LEOLA AND SHREWSBURY AROUND 845 PM EDT...
  WILLOW STREET AND TERRE HILL AROUND 850 PM EDT...
  NEW HOLLAND AND STEWARTSTOWN AROUND 855 PM EDT...
  STRASBURG AND SMITHVILLE AROUND 900 PM EDT...
  CHURCHTOWN AND SMITHVILLE AROUND 905 PM EDT...
  QUARRYVILLE AND HOLTWOOD AROUND 915 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 273 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 17.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION IN SEVERAL STORM 
CELLS WITHIN THIS LINE. WHILE NOT IMMEDIATELY LIKELY...A BRIEF 
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7689 3979 7685 3995 7668 4009 7658
      4031 7618 4032 7614 4014 7587 4011 7593
      4004 7593 3996 7599 3987 7598 3985 7601
      3979 7604 3972 7610
TIME...MOT...LOC 0040Z 279DEG 24KT 4026 7602 4003 7631
          3988 7659 3972 7680

$$

FORECASTER: LAMBERT/KREKELER
1 follow-up statement
630 
WWUS51 KCTP 120149
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 PM EDT SAT JUN 11 2011

PAC071-133-120200-
/O.CON.KCTP.SV.W.0159.000000T0000Z-110612T0200Z/
LANCASTER PA-YORK PA-
949 PM EDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT 
FOR EXTREME SOUTHEASTERN YORK AND SOUTHEASTERN LANCASTER COUNTIES...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF GAP TO
QUARRYVILLE TO WAKEFIELD TO FAWN GROVE...MOVING EAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
DELTA AROUND 955 PM EDT...
WAKEFIELD AROUND 1000 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3973 7658 3982 7647 3991 7631 4003 7612
      4008 7602 4007 7593 4004 7593 3991 7603
      3985 7601 3979 7604 3972 7610
TIME...MOT...LOC 0149Z 278DEG 12KT 4003 7590 3987 7610
          3979 7620 3972 7640

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:14 PM EDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 11, 4:14 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT SAT JUN 11 2011

.SYNOPSIS...
THE REGIONS REMAINS IN A WARM AND MOIST AIR MASS THIS AFTERNOON.
LOOK FOR SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE. SOME
OF THESE STORMS WILL BRING HEAVY RAINFALL ESPECIALLY IN THE
SOUTHEAST PORTION OF THE FORECAST AREA WHERE A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 12AM SUNDAY MORNING. A FRONTAL SYSTEM WILL PUSH
SOUTH ACROSS THE REGION LATE TONIGHT BRINGING AN END TO THE
PRECIPITATION AND COOLER AND MUCH DRIER TEMPERATURES TO BEGIN THE
NEW WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
RADAR STARTING TO SHOW INCREASE IN ACTIVITY AS DAYTIME HEATING
MAXIMIZES. STORM MOVEMENT WILL BE SE AT NEAR 20 KNOTS. NOT
EXPECTING BIG HAIL OR STRONG WINDS WITH THESE...MORE LIKELY VERY
HEAVY RAINFALL WITH PLENTY OF LIGHTNING AND THUNDER. 12Z NAM12
AND RECENT HRRR RUNS SHOWS STRONG CONVECTION FORMING ACROSS
CENTRAL PA AND INTENSIFYING ACROSS SE ZONES. GIVEN LAST NIGHTS
RAINFALL AND STREAM RISES AND POTENTIAL FOR HEAVY RAIN IN A SHORT
PERIOD OF TIME WE ISSUED A FLASH FLOOD WARNING FOR SE COUNTIES
THROUGH MIDNIGHT TONIGHT. FRONTAL SYSTEM ARRIVES OVERNIGHT WITH
DEW POINTS DROPPING AND PRECIPITATION ENDING FROM THE NW.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
FOCUS OF PRECIPITATION SUNDAY MORNING ON SE HALF OF CWA AS FRONTAL
SYSTEM SHOULD HAVE MADE THROUGH THE REST OF THE AREA. LOOK FOR
COOLER TEMPERATURES AND LOWER HUMIDITY'S AS THE DAY PROGRESSES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
WEAK FRONTAL BOUNDARY EXITING TO THE SE SUN NIGHT WILL KEEP
MENTION OF A LINGERING SHOWER IN THE SE. TEMPS WILL BE COOLER
/BELOW NORMAL/ FOR SUN/MON. LOW CHANCE FOR A SHOWER/TSTM ON
MONDAY INTO TUESDAY AS WEAK TROUGH IN THE WAKE OF DEPARTING LOW
EDGES SOUTHWARD TOWARD THE PA/NY BORDER WITH A BIT OF MID LEVEL
SUPPORT.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS THE NORTHERN AND
WESTERN PORTIONS OF THE STATE THIS AFTERNOON. SHORT TERM MODEL
GUIDANCE SUGGESTS THAT THESE STORMS SHOULD ORGANIZE INTO A LINE
OF POSSIBLE STRONG STORMS AND MOVE EASTWARD ACROSS THE STATE LATE
THIS AFTERNOON AND INTO THE EVENING. HAVE INCLUDED VCTS AND AND
CB AT ALL SITES...NO TSRA DUE TO LOW CONFIDENCE THAT A STORM WILL
HIT ANY ONE SITE. WILL AMEND AS NEEDED. COLD FRONT WILL MOVE
THROUGH OVERNIGHT AND INTO THE EARLY MORNING. BR/FG AND LOW
STRATUS WILL BE A CONCERN BY EARLY MORNING.

OUTLOOK...

SUN...VFR.

MON-THU MAINLY VFR.

&&

.HYDROLOGY...
WENT AHEAD AND ENDED FLOOD WARNINGS FOR SWATARA CREEK AS THE CREST
OCCURRED AND THE CREEK IS FALLING AND MARFC FORECAST DOES NOT SHOW
ADDITIONAL RAINFALL WILL RESULT IN RENEWED RISES THERE. WILL
CONTINUE FLASH FLOOD WATCH AS HEAVY RAIN FROM ANY THUNDERSTORMS
THIS EVENING COULD BRING FAST RISES TO SMALL STREAMS AND POTENTIAL
FLASH FLOODING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ056>059-
063>066.

&&

SYNOPSIS...ROSS/DEVOIR/CERU
NEAR TERM...ROSS
SHORT TERM...ROSS
LONG TERM...RXR
AVIATION...KREKELER
HYDROLOGY...
Hazardous weather outlook, Jun 11, 10:54 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1054 AM EDT SAT JUN 11 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
121500-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
1054 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE
REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE LOCALLY
HEAVY RAINFALL...HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ056>059-063>066-121500-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1054 AM EDT SAT JUN 11 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREATS ARE
LOCALLY HEAVY RAINFALL...HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 7:07 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT SAT JUN 11 2011

PAZ037-112330-
TIOGA PA-
707 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TIOGA
COUNTY...

AT 702 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLERTON TO TIOGA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL BE
NEAR ROSEVILLE AROUND 720 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.

LAT...LON 4199 7692 4181 7689 4178 7689 4182 7727
      4194 7718 4200 7706 4201 7693

FORECASTER: GARTNER
Local storm report, Jun 11, 8:03 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
803 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1100260

MACH
Local storm report, Jun 11, 8:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      JONESTOWN               40.41N  76.48W
06/11/2011                   LEBANON            PA   911 CALL CENTER

            FLOODED HOUSE IN JONESTOWN BOROUGH

&&

EVENT NUMBER CTP1100261

MACH
Local storm report, Jun 11, 8:13 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TORNADO          LEBANON                 40.34N  76.42W
06/11/2011                   LEBANON            PA   PUBLIC

            TORNADO IN NORTH ANNVILLE TWSP. - EXTENSIVE DEBRIS

&&

EVENT NUMBER CTP1100262

MACH
Special weather statement, Jun 11, 8:23 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SAT JUN 11 2011

PAZ041-042-046-049-051>053-120100-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
823 PM EDT SAT JUN 11 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...EASTERN
LYCOMING...EASTERN UNION...MONTOUR...NORTHERN NORTHUMBERLAND AND
SULLIVAN COUNTIES...

AT 821 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHUNK
TO FORKSVILLE TO MUNCY VALLEY...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE
POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THESE STORMS WILL BE NEAR SHUNK AROUND 830
PM...BIGGERTOWN AROUND 840 PM...DUSHORE AROUND 850 PM AND RICKETTS
GLEN STATE PARK AROUND 900 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 206 AND 247...I-180 BETWEEN MILE MARKERS 1
AND 21.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 15...ROUTE 220...STATE ROAD 45...STATE ROAD
118.

LAT...LON 4088 7684 4089 7695 4087 7700 4125 7691
      4152 7691 4160 7680 4155 7627 4142 7625
      4131 7631 4121 7632 4114 7627 4114 7622
      4098 7621

FORECASTER: GARTNER
Local storm report, Jun 11, 8:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
828 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     SALUNGA                 40.10N  76.42W
06/11/2011                   LANCASTER          PA   911 CALL CENTER

            BARN BLOWN ONTO ROADWAY

&&

EVENT NUMBER CTP1100263

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:22 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 11, 10:31 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Jun 12, 12:26 AM EDTRiver Flood WarningCTPDauphin, Lebanon7 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Perry60 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more54 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York79 min
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.